Translator Disclaimer
Spring 2014 The $a$-points of the Selberg zeta-function are uniformly distributed modulo one
Ramūnas Garunkštis, Jörn Steuding, Raivydas Šimėnas
Illinois J. Math. 58(1): 207-218 (Spring 2014). DOI: 10.1215/ijm/1427897174

Abstract

Let $Z(s)$ be the Selberg zeta-function associated with a compact Riemann surface. We prove that the imaginary parts of the nontrivial $a$-points of $Z(s)$ are uniformly distributed modulo one. We also consider the question whether the eigenvalues of the corresponding Laplacian are uniformly distributed modulo one.

Citation

Download Citation

Ramūnas Garunkštis. Jörn Steuding. Raivydas Šimėnas. "The $a$-points of the Selberg zeta-function are uniformly distributed modulo one." Illinois J. Math. 58 (1) 207 - 218, Spring 2014. https://doi.org/10.1215/ijm/1427897174

Information

Published: Spring 2014
First available in Project Euclid: 1 April 2015

zbMATH: 1319.11061
MathSciNet: MR3331847
Digital Object Identifier: 10.1215/ijm/1427897174

Subjects:
Primary: 11M36

Rights: Copyright © 2014 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.58 • No. 1 • Spring 2014
Back to Top